# SDR GTIA96NK173

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 5915793107
- Condition: Cracked
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATES WITHIN 3-5 MINUTES AFTER PUTTING APU AIR ON.  LIGHT GOES OUT 30-60 SEC AFTER TURNING APU AIR OFF.  CLEANED TAIL TEMP SENSOR, NO HELP.  DEFERRED APU PER MEL 49-1 CAT C.  LOG PAGE 5218 - REMOVED AND REPLACED APU EXHAUST DUCT.  (M)
